MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number 314-13-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal notification, the patient had an initial right tsa with capsular release on (b)(6) 2019.In may 2021 the patient had increasing pain and lost all functional use of her right arm.Radiographs were consistent with a catastrophic failure of the glenoid component with severe glenoid bone loss, left shoulder pain, and partial thickness rotator cuff tear.The decision was made to proceed with a revision.On or about (b)(6) 2021, the surgeon performed the first of a two-stage procedure with a custom glenoid implant.The surgeon performed a right shoulder removal of the loose glenoid component, right shoulder removal of the well-fixed central glenoid cage, right shoulder synovial biopsy, right shoulder extensive debridement and resection of metallosis, right shoulder removal of loose peripheral pegs, right shoulder bone grafting to the glenoid and proximal humerus, and right shoulder revision of the humeral component with exchange of the replicator plate and humeral head.The pre and post-op diagnosis included right shoulder catastrophic failure glenoid prosthesis.On or about (b)(6) 2021, the surgeon performed the second stage of the two-stage procedure.The surgery included a right revision reverse total shoulder arthroplasty with humeral component exchange and glenosphere exchange.The post-operative diagnosis was right shoulder failed reverse tsa with dislocated polyethylene component.
 
Additional Manufacturer Narrative
Pending investigation.D10: 5933903, 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.5813677, 300-10-45 - equinoxe replicator plate 4.5mm o/s.5917635, 300-20-02 - equinox square torque define screw drive kit.5546430, 310-01-44 - equinoxe, humeral head short, 44mm (alpha).4269897, 314-13-32 - equinoxe cage glenoid s, post aug, right.2029019143, a10012 - gps implant k.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16941217
Report Number1038671-2023-01004
Device Sequence Number20723437
Product Code HSD
UDI-Device Identifier10885862201003
UDI-Public10885862201003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2021
Device Model Number314-13-32
Device Catalogue Number314-13-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale